# SDR DXTA2010060404113

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 3,971 hours, 2,665 cycles
- Engine: Pwc PW306C
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: 0360
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR HANDLE WAS SELECTED DOWN NOTHING HAPPENED. SECOND ATTEMPT WAS SUCCESSFUL AFTER PUSHING ON THE WIRING HARNESS JUST BELOW THE GEAR CONTROL MODULE.  R & R THE GEAR CONTROL HANDLE DUE TO INTERMITTENT FAILURE IAW THE MM 32-30-10. ALL FINAL OPS CHECK SATISFACTORY.
